How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

i m using finepecia since 10days for my hair loss.i stopped

Customer Question

i m using finepecia since 10days for my hair loss.i stopped using as i was experiencing sideeffects of decrease in sexual desire.how to overcome this problem?will it affect my life
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Abby replied 7 years ago.
I have already answered this question for you earlier today.

Here is the link to the answer.

http://www.justanswer.com/questions/3brrz-i-am-using-finepecia-since-10days-for-my-hair-loss-i-stopped

Dr Abby